Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Zopicone: interactions with EFV+3TC+TDF ?
Mar 1, 2005

Hello.

After 10 months on EFV+3TC+TDF I am still suffering from occasional sleepless nights or from frequently interrupted sleeping.

My GP has given me a pack of Zopiclone, 3.75mg tablets.

It clear to me that my GP knows very little about HIV treatments. Is it OK to take Zopiclone with my combo?

My GP is also very much into "alternative" or herbal remedies. He has advised me to find some Melatonin tablets, on the internet, and to take 1 to 3 per night (as an alternative way of cancelling out the sleeplesness). What do you think?

Many many thanks.

This site is a godsend.

Response from Dr. Henry

I have never used Zopiclone which I don't believe is available in the US. For that class of drugs there often is a concern about use with protease inhibitors and less so with efavirenz. I haven't seen any drug interaction data onuse of zoplicone with your HIV meds. If taken I would watch for side effects very carefully. Some patients are sensitive to melatonin which can help them sleep (Many of my patients have used it with about 50% getting benefit). KH



Previous
Take Meds With Food or Without
Next
prephral neuritis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement